Advertisement

Nonlinear Dynamics

, Volume 79, Issue 2, pp 1575–1585 | Cite as

Single peak solitary wave and compacton solutions of the generalized two-component Hunter–Saxton system

  • Chunhai Li
  • Shuangquan Wen
  • Aiyong Chen
Original Paper

Abstract

Dynamical system theory is applied to the generalized two-component Hunter–Saxton system. Two singular straight lines are found in the associated topological vector field. The influence of parameters as well as the singular lines on the smoothness property of the traveling wave solutions is explored in detail. We obtain the single peak solitary wave and compacton solutions for the generalized two-component Hunter–Saxton system. Asymptotic analysis and numerical simulations are provided for smooth solitary wave, peakon, cuspon and compacton solutions of the generalized two-component Hunter–Saxton system.

Keywords

Hunter–Saxton system Solitary wave Peakon Cuspon Compacton 

Notes

Acknowledgments

This work are supported by by the National Natural Science Foundation of China (No. 11161013 and No. 11361017), Guangxi Natural Science Foundation (No. 2014GXNSFBA118007), Foundation of Guangxi Key Lab of Trusted Software and Program for Innovative Research Team of Guilin University of Electronic Technology. The authors wish to thank the anonymous reviewers for their helpful comments and suggestions.

References

  1. 1.
    Wazwaz, A.: New soliton and kink solutions for the Gardner equation. Commun. Nonlinear Sci. Numer. Simulat. 12, 1395–1404 (2007)MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Khlique, C.M., Biswas, A.: A Lie symmetry approach to nonlinear Schrödinger’s equation with non-Kerr law nonlinearity. Commun. Nonlinear Sci. Numer. Simulat. 14, 4033–4040 (2009)CrossRefGoogle Scholar
  3. 3.
    Chen, A.Y., Li, J.B., Huang, W.T.: The monotonicity and critical periods of periodic waves of the \(\phi ^6\) field model. Nonlinear Dyn. 63, 205–215 (2011)MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Zhou, J.B., Tian, L.X., Fan, X.H.: New exact travelling wave solutions for the equation with Osmosis dispersion. Appl. Math. Comput. 217, 1355–1366 (2010)MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Rui, W.G.: Different kinds of exact solutions with two-loop character of the two-component short pulse equations of the first kind. Commun. Nonlinear Sci. Numer. Simulat. 18, 2667–2678 (2013)MATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Chen, A.Y., Li, J.B.: Single peak soolitary wave solutions for the osmosis \(K(2,2)\) equation under inhomogeneous houndary condition. J. Math. Anal. Appl. 369, 758–766 (2010)MATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Li, J.B., Li, Y.: Travelling wave solutions for a two component Camassa-Holm equation. Acta. Math. Sinica English Series 24, 1319–1330 (2008)MATHCrossRefGoogle Scholar
  8. 8.
    Li, J.B., Qiao, Z.J.: Bifurcations and exact traveling wave solutions of the generialized two-component Camassa-Holm equation, Inter. J. Bifurc. Chaos 22, 1250505-1-13 (2012)Google Scholar
  9. 9.
    Chen, M., Liu, Y., Qiao, Z.J.: Stability of solitary wave and global existence of a generialized two-component Camassa-Holm equation. Commun. Partial Diff. Eqs. 36, 2162–2188 (2011)MATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Moon, B., Liu, Y.: Wave breaking and global existence for the generalized periodic two-component Hunter-Saxton system. J. Diff. Equ. 253, 319–355 (2012)MATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Moon, B.: Solitary wave solutions of the generalized two-component Hunter-Saxton system. Nonlinear Anal. 89, 242–249 (2013)MATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Wu, H., Wunsch, M.: Global existence for the generalized two-component Hunter-Saxton system. J. Math. F. Mech. 14, 455–469 (2012)MATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Pavlov, M.: The Gurevich-Zybin system. J. Phys. A Math. Gen. 38, 3823–3840 (2005)CrossRefGoogle Scholar
  14. 14.
    Meng, Q., He, B.: Notes on “Solitary wave solutions of the generalized two-component Hunter-Saxton system”. Nonlinear Anal. 103, 33–38 (2014)MATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Wunsch, M.: Weak geodesic flow on a semi-direct product and global solutions to the periodic Hunter-Saxton system. Nonlinear Anal. 74, 4951–4960 (2011)MATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Zhang, J., Tian, L.X.: Wave-breaking criterion for the generalized weakly dissipative periodic two-component Hunter-Saxton system. J. Appl. Math. 2013, 809824-1-10 (2013)Google Scholar
  17. 17.
    Lenells, J., Lechtenfeld, O.: On the \(N=2\) supersymmetric Camassa-Holm and Hunter-Saxton systems. J. Math. Phys. 50, 1–17 (2009)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Li, J.B., Qiao, Z.J.: Peakon, pseudo-peakon, and cuspon solutions for two generalized Camassa-Holm equations, J. Math. Phys. 54, 123501-1-14 (2013)Google Scholar
  19. 19.
    Chen, A.Y., Wen, S.Q.: Double compacton in the Olver-Rosenau equation. Pramana J. Phys. 80, 471–478 (2013)CrossRefGoogle Scholar
  20. 20.
    Zhang, L., Chen, L., Hou, X.: The effects of horizontal singular straight line in a generalized nonlinear Klein-Gordon model equation. Nonlinear Dyn. 72, 789–801 (2013)MATHCrossRefGoogle Scholar
  21. 21.
    Liu, H., Fang, Y., Xu, C.: The bifurcation and exact travelling wave solutions of (1+2)-dimensional nonlinear Schrodinger equation with dual-power law nonlinearity. Nonlinear Dyn. 67, 465–473 (2012)Google Scholar
  22. 22.
    Wang, Y., Bi, Q.: Different wave solutions associated with singular lines on phase plane. Nonlinear Dyn. 69, 1705–1731 (2012)Google Scholar
  23. 23.
    Jia, L.L., Liu, Q.H., Ma, Z.J.: A good approximation of modulated amplitude waves in Bose-Einstein condensates. Commun. Nonlinear Sci. Numer. Simulat. 19, 2715–2723 (2014)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Chen, A.Y., et al.: Effects of quadratic singular curves in integrable equations. Stud. Appl. Math. DOI: 10.1111/sapm.12060
  25. 25.
    Chen, A.Y., Zhu, W.J., Qiao, Z.J., Huang, W.T.: Algebraic traveling wave solutions of a non-local hydrodynamic-type model. Math. Phys. Anal. Geom. to appearGoogle Scholar
  26. 26.
    Lenells, J.: Traveling wave solutions of the Camassa-Holm equation. J. Diff. Equ. 217, 393–430 (2005)MATHMathSciNetCrossRefGoogle Scholar
  27. 27.
    Zhou, Y.Q., Liu, Q., Zhang, W.N.: Bounded traveling waves of the Burgers-Huxley equation. Nonlinear Anal. 74, 1047–1060 (2011)MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  1. 1.School of Mathematics and Computing ScienceGuilin University of Electronic TechnologyGuilinPeople’s Republic of China
  2. 2.Guangxi Experiment Center of Information ScienceGuilin University of Electronic TechnologyGuilinPeople’s Republic of China

Personalised recommendations